# SDR DALA14014675533

- Difficulty date: March 4, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 78,092 hours, 33,331 cycles
- Engine: Pwa PW2037
- Engine time: 73,746 hours, 31,473 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURN BACK APPROXIMATELY FOUR MINUTES AFTER TAKEOFF DUE TO A RT GENERATOR DRIVE ANNUNCIATED ON EICAS FOLLOWED BY A RT GENERATOR FAILURE AND RIGHT BUSS FAILURE WITH ELECTRICAL ODOR OF SMOKE DETECTED IN THE COCKPIT.  NO ODORS OR SMOKE DETECTED FROM APU OR EITHER ENGINE AIR SYSTEMS.  REPLACED RIGHT IDG AND AIR-OIL HEAT EXCHANGER.  OPS AND LEAK CHECKED GOOD.
